# SDR DHL2001727575

- Difficulty date: August 20, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Leaking
- Location: Nr 3 Main Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, FUEL LEAK AT FWD BOTTOM SKIN PLANK SEAM AT CURVE TO FWD SPAR TO NR 8 FLAP TRACK, NR 3 MAIN TANK.  REMOVED LOOSE SEALANT FROM PLANK SEAM AND RESEALED IAW MM 28-11-0.  LEAK CHECK GOOD IAW B-727 MM 28-1-0.
